Generic Name: Ibuprofen

Dosage Form: Soft Gelatin Capsules

License: Generic

Category: Analgesics & Antipyretics

Packaging: 10 Softgels x 2 Alu/Alu Blisters


More Info

*Packaging design and product name may be different in your country.

Additional Information

Ibuprofen Oubari 400 mg – Soft-Gelatin Capsules

Composition

Each soft-gelatin capsule contains :

  • Ibuprofen: 400 mg.
  • Excipients: S.Q. for one Soft-Gelatin Capsule.

Indications

Ibuprofen Oubari 400 mg contains Ibuprofen the non-steroidal anti-inflammatory drug, which is adapted with adults and children  starting 30 kg of weight and over (approximately 11 – 12 years old), for short-term treatment of fever and/or pains:

  • Headaches
  • Flu symptoms
  • Dental pain
  • Lassitude
  • Painful menstruation

Dosage & Administration

To reduce the sudden appearance of side effects, try to use the lowest possible dose in the shortest period of treatment that is necessary to relieve symptoms.

Ibuprofen Oubari  400 mg soft-gelatin capsules are suitable for adult patients and children starting weight of 30 kg (about  11-12 years old) and over ,the dose is one soft-gelatin capsule at a time, and could be repeated if necessary after 6 hours, in any case do not take more than 3 soft-gelatin capsules per day (1200 mg per day).

Elderly patients:

There is no need for dosage adjustment in elderly patients. However, there some cautions to be observed (see warnings and precautions).

Frequency and time of administration:

Regular doses will avoid you the oscillation between pain and fever, however there must be a separation between two consequent doses  of 6 hours at the least.

Duration of treatment:

Duration for treating pain is limited to 5 days, and duration for treating fever is limited to 3 days. If no improvement occurs , a physician must be consulted .

Way of administration:

By oral route, the soft-gelatin capsules should be swallowed without chewing,  with a full glass of water preferably during a meal.

*The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program. 

Related Products

Dopramol 300 mg

Paracetamol, Analgesic & Antipyretic

Dopramol Forte

Paracetamol, Analgesic & Antipyretic

Doprane 500 mg

Paracetamol, Analgesic & Antipyretic

Doprane Extra

Paracetamol, Analgesic & Antipyretic